MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2015, this patient underwent planned endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis devices.The patient tolerated the procedure.On (b)(6) 2025, the patient underwent computerized axial tomography (cat) scan imaging which showed aneurysmal dilatation distal to the originally implanted limbs on both sides.It is unknown if the limbs migrated proximally from the original placement, however the right limb is currently 21 mm proximal to the internal iliac artery and the left limb is 45 mm proximal to the internal iliac artery.On (b)(6) 2025, the patient was brought in for re-intervention and a gore® excluder® iliac branch endoprosthesis (ibe) and a gore® viabahn® vbx balloon expandable devices were implanted on both sides.A gore® excluder® contralateral leg component was also implanted on the left side left side prior to ibe placement to extend the prior limb and create a landing zone.This successfully excluded the common iliac aneurysms.The procedure was well tolerated and without complication.
 
Additional Manufacturer Narrative
The imaging evaluation performed by a clinical imaging specialist showed the following: two time-points available for evaluation: post-implantation cta dated (b)(6) 2025.The (b)(6) 2025 ct is a non-contrast scan.Images from the (b)(6) 2025 ct appear to show: max rci diameter appears to be 36.9mm.Max lci diameter appears to be 33.9mm.Max aaa diameter appears to be 60.8mm x 63.3mm.Images from the (b)(6) 2025 cta appear to show: max rci diameter appears to be 41.6mm.Max lci diameter appears to be 35.3mm.Max aaa diameter appears to be 58.5mm x 62.4mm.The diameters of the common iliac arteries have increased since the (b)(6) 2025 scan.The aaa diameter appears to have decreased on the (b)(6) 2025 scan.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24483668
Report Number2953161-2026-01265
Device Sequence Number17394218
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public(01)00733132618682(17)170930
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue NumberPLC201200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight112 KG